# SDR UALA2011041201770

- Difficulty date: April 12, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 64,695 hours, 11,890 cycles
- Engine: Pwa PW4077
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: S343T00366
- Part serial: P39512
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER TO CENTER TANK.  X-FEED VALVE ACTUATOR RPL'D DUE TO INTERMITTANT OPERATION.  STILL T/S CAUSE OF X-FER.  NO CONFIRMATION ON FIX.  REPLACED ELCU M28212 AND PRESSURE SW S28211, NO HELP.  ACP'G MT-28-008-R2.  NEED TO RPL AFT XFER VLV ACT.  RPL'D THE AFT FUEL CROSSFEED VALVE ACTUATOR.  INITIAL EVALUATION TO CHECK FOR ANY FUEL TRANSFER ISSUES.  ACCOMPLISHED FIM.  NO UNWANTED FUEL TRANSFER NOTED.
